Alert archive / New Mexico / Flash Flood Warnings in 2017

Flash Flood Warning 29, NWS Albuquerque, NM

August 4, 2017Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 4, 2017, 3:20 PM MDT for Sandoval County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2017, 3:20 PM MDT (21:20 UTC)
Expired
Aug 4, 2017, 5:45 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Sandoval County, NM

The radar

The Albuquerque radar (KABX), 72 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

565 
WGUS55 KABQ 042120
FFWABQ
NMC043-042345-
/O.NEW.KABQ.FF.W.0029.170804T2120Z-170804T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
320 PM MDT FRI AUG 4 2017

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  East central Sandoval County in north central New Mexico...

* Until 545 PM MDT.

* At 317 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain in Sandoval county, just northwest of Cochiti Lake. 
  Radar estimates between two to three inches of rain have already 
  fallen. Flash flooding is expected within Bland Canyon, Medio Dia 
  Canyon, and other arroyos and tributaries feeding into Cochiti 
  Lake.

* Some locations that will experience flooding include...
  Cochiti Lake.

This will impact the Las Conchas burn scar including Bland Canyon, 
Medillo Dia Canyon, Cochiti Canyon, and areas just southwest of 
Bandelier National Monument.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately. Take
immediate precautions to protect life and property.

&&

LAT...LON 3568 10629 3563 10630 3562 10643 3567 10655
      3579 10651 3575 10634

$$

Shoemake
2 follow-up statements
727 
WGUS75 KABQ 042236
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
436 PM MDT FRI AUG 4 2017

NMC043-042345-
/O.CON.KABQ.FF.W.0029.000000T0000Z-170804T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sandoval-
436 PM MDT FRI AUG 4 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
EAST CENTRAL SANDOVAL COUNTY...

At 433 PM MDT, National Weather Service meteorologists continued to 
indicate a threat for flash flooding just northwest of Cochiti Lake. 
While rainfall has begun to diminish, an estimated two to three 
inches of rain have already fallen upstream of Cochiti Lake with 
some locally higher amounts likely. Flash flooding is expected to 
continue in Bland Canyon, Medillo Dia Canyon, Cochiti Canyon, and 
within other arroyos and tributaries feeding into Cochiti Lake.

Some locations that will experience flooding include...
Cochiti Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Both localized and distant heavy rainfall will create sudden and
dangerous flows in arroyos and over low water crossings.

Do not underestimate the power of flood waters. Only a few inches of
rapidly flowing water can quickly carry away your vehicle.

&&

LAT...LON 3568 10629 3563 10630 3562 10643 3567 10655
      3579 10651 3575 10634

$$

Shoemake
768 
WGUS75 KABQ 042348
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
548 PM MDT FRI AUG 4 2017

NMC043-042357-
/O.EXP.KABQ.FF.W.0029.000000T0000Z-170804T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sandoval-
548 PM MDT FRI AUG 4 2017

...THE FLASH FLOOD WARNING FOR EAST CENTRAL SANDOVAL COUNTY HAS
EXPIRED...

Rain has ended over the warning area, and flood waters are expected 
to be receding. Therefore, the flash flood warning will be allowed 
to expire. Please continue to heed any remaining road closures.

LAT...LON 3568 10629 3563 10630 3562 10643 3567 10655
      3579 10651 3575 10634

$$

Shoemake

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:03 PM MDT, 17 minutes earlier.

Area forecast discussion, Aug 4, 3:03 PM MDT, 17 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
303 PM MDT Fri Aug 4 2017

.SYNOPSIS...
An active evening and overnight remain on track as a weak upper
level wave combines with low level moisture from last night's
backdoor front to produce scattered to numerous showers and
thunderstorms. Cooler temperatures aloft will result in many storms
with small hail through this evening. Drier air aloft will limit
shower and storm coverage Saturday. Another backdoor cold front will
move into northeastern quarter of New Mexico Sunday afternoon,
resulting in scattered to numerous showers and thunderstorms along
with cooler temperatures. Elsewhere, relatively dry air aloft will
keep storms hard to come by. Locations east of the central mountain
chain will be favored early next week as the previously mentioned
backdoor front remains nearly stationary.

&&

.DISCUSSION...
Weak upper level short-wave trough and the associated speed max is
currently combining with low level moisture behind last night's
backdoor front to generate mainly scattered showers and
thunderstorms across the western two-thirds of the state. Expecting
an active overnight period as dry air aloft moves over the low level
moisture tonight, destabilizing the atmosphere despite the lack of
surface heating. Dry air mainly wins out Saturday, limiting showers
and storms to isolated across mainly the northwest third and eastern
plains. Models agree that another backdoor front will push into the
northeast third of the state Sunday. This front will be a focus for
scattered to numerous showers and storms Sunday afternoon and
evening, mainly from the Sangre de Cristos east to the TX line.
Elsewhere, drier air aloft will win out, keeping storms isolated at
best across the northwest and nearly non-existent central and west.
Models bring the backdoor front wwd Sunday night but are now more
shallow with this push, mixing out the low level moisture west of the
central mountain chain by Monday afternoon. Showers and storms favor
the Tusas, Jemez and central mountain chain ewd Monday afternoon and
evening.

Four Corners high starts to strengthen and build northward over
southeast AZ Tuesday with little sensible weather change for NM and
storms favoring the eastern plains again. Both GFS and ECMWF bring a
deeper backdoor boundary west of the central mountain chain Tuesday
night/Wed morning. This push may be deep enough to get thunderstorms
going across central areas in and near the RGV Wednesday afternoon
and evening.

By Thursday and Friday, the Four Corners/subtropical high shifts ewd
over southwest or south-central NM. Storms looking like they will
once again favor the northeast half both days. ECMWF then shifts the
upper high east over southern TX, allowing deep monsoon moisture to
move north into NM. GFS on the other hand sends the upper high wwd
over far southwest AZ and putting NM in northwest flow aloft similar
to today. For what it's worth, the GEFS ensemble mean is farther east
than the operational run with the upper high center and the 51
member ECMWF ensemble mean is very similar to its operational run.

33

&&

.FIRE WEATHER...
Decent crop of wetting storms will affect N/C NM rest of today into
the overnight. Some drier air will move in from the west on Saturday
and reduce that drop of wetting storms. The wetting storms will tend
to favor northern areas on Saturday. Gusty winds will be associated
with the storms...especially on Saturday due to the mix of drier
air.

The drier air will linger across western and southern areas on
Sunday but a moisture influx behind a back door cold front is
expected. This front will drive south and westward Sunday night,
enhanced by convective outflows. Wetting storm coverage will expand
across central and eastern areas as a result of the frontal
intrusion. This impact will last into the earlier half of next week.
A drier, westerly flow will affect the western third to half of the
forecast area.

Another back door frontal intrusion is expected either Wed or Thur
or perhaps both days based on the broad NW flow found over the
central portion of the country.

Confidence is pretty solid for the upcoming several days to be
dominated by back door cold fronts with wetting rain favoring the
eastern half of the forecast area.

50

&&

.AVIATION...
18Z TAF CYCLE
A solid crop of storms will develop over western and central areas
and move eastward this aft/eve with some impacts well after midnight.
Some of the storms will contain low cigs and contain vis restrictions
due to heavy rainfall. Gusty outflow winds between 30-40 kt also
possible. Using VCSH/VCTS and tempo conditions due to the activity.
Most if not all of the terminal sites will be impacted. Some
localized IFR conditions will be possible late eve/early morning
along the east slopes of the central mtns including impacts to LVS
but then the lower level moisture should scour out by sunrise.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  63  86  61  88 /  50  30  20  10
Dulce...........................  51  77  51  81 /  60  40  20  30
Cuba............................  56  77  56  80 /  50  50  20  30
Gallup..........................  57  84  57  83 /  40  30  20  20
El Morro........................  54  79  53  79 /  60  20  20  20
Grants..........................  56  84  55  84 /  60  30  20  20
Quemado.........................  57  80  56  81 /  60  20  20  20
Glenwood........................  64  87  63  88 /  20  20  10  10
Chama...........................  50  73  50  76 /  80  50  20  40
Los Alamos......................  59  78  59  80 /  70  60  30  60
Pecos...........................  57  78  56  79 /  40  20  20  30
Cerro/Questa....................  54  73  52  75 /  60  40  20  50
Red River.......................  47  66  46  67 /  60  40  30  70
Angel Fire......................  45  71  43  72 /  50  40  30  80
Taos............................  53  79  51  81 /  50  30  20  30
Mora............................  55  76  54  76 /  40  20  20  80
Espanola........................  63  85  62  87 /  60  30  20  20
Santa Fe........................  60  79  58  81 /  60  30  20  20
Santa Fe Airport................  60  83  57  86 /  50  40  20  20
Albuquerque Foothills...........  65  88  64  89 /  50  20  10  20
Albuquerque Heights.............  67  89  66  90 /  40  20  10  10
Albuquerque Valley..............  64  91  63  92 /  40  20  10  10
Albuquerque West Mesa...........  66  90  65  91 /  40  20  10  10
Los Lunas.......................  62  92  61  93 /  50  20  10  10
Rio Rancho......................  66  89  65  90 /  40  20  10  10
Socorro.........................  66  91  65  92 /  30  20  10  10
Sandia Park/Cedar Crest.........  59  80  59  82 /  60  20  20  20
Tijeras.........................  56  83  57  85 /  50  20  20  20
Moriarty/Estancia...............  55  85  55  86 /  40  20  20  20
Clines Corners..................  57  82  56  83 /  50  20  20  20
Gran Quivira....................  60  84  59  85 /  30  20  20  20
Carrizozo.......................  63  87  62  88 /  20  20  10  20
Ruidoso.........................  56  82  57  82 /  40  20  20  20
Capulin.........................  57  81  55  76 /  40  20  20  70
Raton...........................  55  85  53  81 /  40  20  30  70
Springer........................  57  86  55  83 /  40  20  20  70
Las Vegas.......................  57  81  54  80 /  40  20  20  60
Clayton.........................  62  88  60  82 /  40  20  20  30
Roy.............................  60  85  59  83 /  40  20  20  60
Conchas.........................  68  93  65  91 /  40  20  20  30
Santa Rosa......................  64  91  63  90 /  50  20  20  40
Tucumcari.......................  68  96  65  93 /  40  20  20  30
Clovis..........................  65  92  65  90 /  30  20  20  30
Portales........................  67  91  67  90 /  30  20  20  20
Fort Sumner.....................  67  91  66  90 /  40  20  20  30
Roswell.........................  68  96  68  97 /  30  20  20  20
Picacho.........................  63  88  64  88 /  30  20  20  20
Elk.............................  60  84  61  83 /  30  20  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

33
Hazardous weather outlook, Aug 4, 4:18 AM MDT, 11 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
418 AM MDT Fri Aug 4 2017

NMZ501>540-051100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
418 AM MDT Fri Aug 4 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Heavy rainfall will be possible just about anywhere today, but it
will be of most concern over the western and northern high terrain.
Minor flooding will be common with more serious flash flooding
possible in a few locations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Heavy rainfall is possible each day from Saturday through next
Thursday, which may lead to localized areas of flash flooding. The
main concern will be from the northern mountains across the northeast
highlands and plains, south into the east central plains. Some
locations could receive two to four inches of rain during this time
period. Some of the storms Sunday afternoon and evening will be
strong to marginally severe in the northeast and east central areas.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

40

In the hours before

Local storm report, Aug 4, 9:50 AM MDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
950 AM MDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     1 ESE DORA              33.93N 103.32W
08/03/2017  E65 MPH          ROOSEVELT          NM   FIRE DEPT/RESCUE

            MODERATE ROTATION

&&

EVENT NUMBER ABQ1702139

50
Local storm report, Aug 4, 10:00 AM MDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1000 AM MDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND DMG     4 SSE PORTALES          34.13N 103.32W
08/03/2017                   ROOSEVELT          NM   EMERGENCY MNGR

            1 MILE STRETCH WHERE 15 ELECTRICAL POLES WERE SNAPPED
            AT THE BASE. CAUSED AREA POWER OUTAGES. IRRIGATION
            EQUIPMENT BLOWN OVER. SEVERAL ROOFS TORN OFF AND METAL
            FLUNG A DISTANCE AWAY.

&&

EVENT NUMBER ABQ1702140

50
Local storm report, Aug 4, 10:07 AM MDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1007 AM MDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             4 SSE PORTALES          34.13N 103.32W
08/03/2017  E1.00 INCH       ROOSEVELT          NM   EMERGENCY MNGR

            AROUND 1 INCH DEPTH OF HAIL WITH QUARTER SIZED BEING
            THE LARGEST. CREATED DENSE FOG POST EVENT.

&&

EVENT NUMBER ABQ1702141

50
Special weather statement, Aug 4, 12:41 PM MDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1241 PM MDT FRI AUG 4 2017

NMZ507-041915-
West Central Highlands-
1241 PM MDT FRI AUG 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CIBOLA COUNTY UNTIL
115 PM MDT...

At 1241 PM MDT, Doppler radar was tracking a strong thunderstorm near
Milan, or near Grants, moving southeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Grants, Milan and San Rafael in Cibola County.

This includes Interstate 40 between Mile Markers 74 and 83.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3526 10796 3525 10777 3509 10790 3513 10791
      3515 10794 3518 10795 3518 10796 3520 10796
      3520 10797 3519 10798 3520 10799
TIME...MOT...LOC 1841Z 303DEG 8KT 3521 10794

Shoemake
Special weather statement, Aug 4, 1:32 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
132 PM MDT FRI AUG 4 2017

NMZ506-507-042000-
West Central Mountains-West Central Highlands-
132 PM MDT FRI AUG 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANDOVAL COUNTY
UNTIL 200 PM MDT...

At 132 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Marquez, or 28 miles north of Laguna Pueblo, moving
southeast at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern
Sandoval County.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3552 10720 3541 10698 3541 10700 3539 10700
      3536 10701 3524 10720 3540 10735
TIME...MOT...LOC 1932Z 316DEG 11KT 3543 10724

Shoemake
Special weather statement, Aug 4, 3:09 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
309 PM MDT FRI AUG 4 2017

NMZ504-511-042145-
Northwest Highlands-Jemez Mountains-
309 PM MDT FRI AUG 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY UNTIL 345
PM MDT...

At 309 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Fenton Lake State Park, or 13 miles south of Cuba,
moving southeast at 15 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Jemez Springs, Fenton Lake State Park and Jemez State Monument.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3577 10708 3592 10696 3591 10656 3560 10675
TIME...MOT...LOC 2109Z 293DEG 14KT 3583 10690

Shoemake

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:54 PM MDTAreal Flood AdvisoryABQRoosevelt111 min
Aug 3, 7:20 PM MDTSpecial Weather StatementABQRoosevelt25 min
Aug 3, 7:36 PM MDTSpecial Weather StatementABQRoosevelt24 min
Aug 3, 7:45 PM MDTSpecial Weather StatementABQRoosevelt30 min
Aug 3, 7:57 PM MDTSpecial Weather StatementABQRoosevelt33 min
Aug 4, 1:39 AM MDTAreal Flood AdvisoryABQCatron, Cibola3 hr
Aug 4, 12:41 PM MDTSpecial Weather StatementABQCibola34 min
Aug 4, 1:32 PM MDTSpecial Weather StatementABQSandoval28 min
Aug 4, 1:56 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Aug 4, 2:12 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos2 hr
Aug 4, 2:28 PM MDTAreal Flood AdvisoryABQCibola2 hr
Aug 4, 2:52 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval3 hr
Aug 4, 3:09 PM MDTSpecial Weather StatementABQSandoval36 min
Aug 4, 3:24 PM MDTSpecial Weather StatementABQBernalillo36 min
Aug 4, 3:26 PM MDTSpecial Weather StatementABQLincoln34 min
Aug 4, 3:39 PM MDTSevere Thunderstorm WarningABQLincoln34 min
Aug 4, 3:44 PM MDTAreal Flood AdvisoryABQBernalillo2 hr
Aug 4, 4:12 PM MDTSpecial Weather StatementABQGuadalupe33 min
Aug 4, 4:25 PM MDTSevere Thunderstorm WarningABQGuadalupe35 min
Aug 4, 4:59 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe3 hr
Aug 4, 5:21 PM MDTSpecial Weather StatementABQSan Miguel24 min

Nearby

Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.